# SDR SWAA2024050974466

- Difficulty date: April 13, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN PANEL 321A #1 RIB INTERNAL AREA HAS CRACKER. DORSAL FIN (PANEL 321A) #1 RIB (INTERNAL) CRACKED.<[01] REMOVED AND REPLACED CRACK RIB #1 AT DORSAL FIN 321A; REF. SRM 51-40-02-0G-0 AND DRAWING 174A1003;[02] VERIFIED REMOVED AND REPLACED CRACK RIB #1 AT DORSAL FIN 321A.
